# SDR CA990311050

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 1303800455
- Condition: Sticking
- Location: Oil Pressure
- Part time: 2,032 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED RIGHT OIL PRESSURE INDICATOR STICKING THROUGH RANGE.  MAINTENANCE REPLACED WITH SERVICEABLE UNIT.
